MathSciNet Relay Station
MathSciNet bibliographic data
MR1047143 11G18 (11F32 11F80 11S37)
Ribet, K. A. On modular representations of ${\rm Gal}(\overline{\bf Q}/{\bf Q})$ arising from modular forms. Invent. Math. 100 (1990), no. 2, 431–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement